Kyprianou, A. E. and Patie, P., 2011. A Ciesielski-Taylor type identity for positive self-similar Markov processes. Annales De L Institut Henri Poincare-Probabilites Et Statistiques, 47 (3), pp. 917-928.
The aim of this note is to give a straightforward proof of a general version of the Ciesielski-Taylor identity for positive self-similar Markov processes of the spectrally negative type which umbrellas all previously known Ciesielski-Taylor identities within the latter class. The approach makes use of three fundamental features. Firstly, a new transformation which maps a subset of the family of Laplace exponents of spectrally negative Levy processes into itself. Secondly, some classical features of fluctuation theory for spectrally negative Levy processes (see, e.g., [In Seminaire de Probabalites XXXVIII (2005) 16-29 Springer]) as well as more recent fluctuation identities for positive self-similar Markov processes found in [Ann. Inst. H. Poincare Probab. Statist. 45 (2009) 667-684].
|Item Type ||Articles|
|Creators||Kyprianou, A. E.and Patie, P.|
|Uncontrolled Keywords||lamperti-stable processes, bessel processes, stable processes, positive self-similar markov process, spectrally negative levy process, ciesielski-taylor identity|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)